# SDR DALA2019111506704

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 66,619 hours, 49,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ROW 31-36 INOP. RPLCD FUSE ON BATTERY PACK. ALL EMER LIGHTS NOW CK GOOD. REF MD88 AMM 33-50. (LP6658807)
